# SDR SWAA2022041942374

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPASRTMENT; LEFT SIDE AFT ;FLOOR SIDEWAL STRAP LOWER SURFACE HAVE SEVERAL CORROSION SPOTS. MARKED 29-15. / REPLACED STRAP AT FWD CARGO COMPARTMENT BETWEEN SIDEWALL PANEL AND FLOOR PANEL; LEFT SIDE AFT SECTION IN REF B737-700 AMM 25-52-10-400-801; ISSUE TAG #BG3661 PO #1626033
